# SDR SWIA201023904

- Difficulty date: February 22, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 29,453 hours, 40,072 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE WEBBED SKIN CHAFED.  (C CHECK)  REPLACED SKIN PER SRM.
